# SDR P4YA201061100001

- Difficulty date: June 7, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N801LR
- Make and model: Dhav DHC8101
- Aircraft serial: 047
- Aircraft time: 36,747 hours, 47,185 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 83200506003
- Condition: Broken
- Location: Mlg Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RELEASE CABLE BROKEN. REPLACED MLG ALTERNATE RELEASE FIXED LENGTH NON-ADJUSTABLE CABLE WITH NEW CABLE PN: 83200506-003 IAW  AMM 32-15-00.
